# SDR CA981027003

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 205A-1
- Engine: Lyc T5313B
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Nut
- Part number: MS178268
- Condition: Cracked
- Location: Swashplate
- Component: 204011400025
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON DAILY INSPECTION, ONE SCISSOR ASSY HAD TOO MUCH PLAY AT THE PIVOT.  PIVOT BOLT CASTELLATED NUT CRACKED AND TORQUE LOST.  NUT HELD IN PLACE BY SPLIT PIN.
